UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
High Order Finite Difference Alternative WENO Scheme for Multi-component Flows Journal article
Journal of Scientific Computing, 2021,Volume: 89,Issue: 3
Authors:  Gu, Yaguang;  Gao, Zhen;  Hu, Guanghui;  Li, Peng;  Wang, Lifeng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Alternative Weno Scheme  Five-equation Model  Multi-component Flows  Stiffened Gas Eos  
A Robust High Order Alternative WENO Scheme for the Five-Equation Model Journal article
Journal of Scientific Computing, 2021,Volume: 88,Issue: 1
Authors:  Gu, Yaguang;  Gao, Zhen;  Hu, Guanghui;  Li, Peng;  Wang, Lifeng
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/12/08
Alternative Weno Scheme  Bound- And Positivity-preserving Methods  Five-equation Model  Multi-component Flows  
Hepatoprotective activity assessment of amino acids derivatives of picroside I and II Journal article
Chemical Biology and Drug Design, 2021,Volume: 97,Issue: 2,Page: 341-348
Authors:  Dong, Pei Liang;  Gao, Zhen Lei;  Yin, Xin;  Li, Zheng Qing;  Han, Hua
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/07
Cell Culture  Hepatoprotective Activity  Picrorhiza Kurroa  Picroside  Structural Modification  
High Order Well-Balanced Weighted Compact Nonlinear Schemes for the Gas Dynamic Equations under Gravitational Fields Conference paper
Authors:  Gao, Zhen;  Hu, Guanghui
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/30
Euler equations  gravitational fields  source term  steady state solution  weighted compact  nonlinear Scheme  
High Order Well-Balanced Weighted Compact Nonlinear Schemes for Shallow Water Equations Journal article
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017,Volume: 22,Issue: 4,Page: 1049-1068
Authors:  Gao, Zhen;  Hu, Guanghui
Favorite |  | TC[WOS]:7 TC[Scopus]:9 | Submit date:2018/10/30
Shallow Water Equations  C-property  Weighted Compact Nonlinear Scheme  Source Term  
High Order Well-Balanced Weighted Compact Nonlinear Schemes for the Gas Dynamic Equations under Gravitational Fields Journal article
East Asian Journal on Applied Mathematics, 2017,Volume: 7,Issue: 4,Page: 697-713
Authors:  Gao,Zhen;  Hu,Guanghui
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
Euler equations  gravitational fields  source term  steady state solution  weighted compact nonlinear Scheme